# SDR USAASA00045

- Difficulty date: November 25, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

SAN-PHL - FLT 86 - DURING APPROACH TO PHL, AN ELECTRICAL ODOR WAS PRESENT WHEN THE ENGINE ANTI-ICE WAS ON.  THE SWITCHES WERE TURNED OFF AND CREW OXYGEN MASKS WERE DONNED.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE RAN THE ENGINES AND THE ENGINE ANTI-ICE SYSTEM.  NO DEFECTS OR ODORS WERE NOTED.  (M)
